Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Guenin, Bertrand"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Abdi, Ahmad and Guenin, Bertrand (2019) The minimally non-ideal binary clutters with a triangle. Combinatorica, 39 (4). 719 - 752. ISSN 0209-9683

Abdi, Ahmad and Guenin, Bertrand (2019) The two-point Fano and ideal binary clutters. Combinatorica, 39 (4). 753 - 777. ISSN 0209-9683

Abdi, Ahmad and Guenin, Bertrand (2018) Packing odd T-joins with at most two terminals. Journal of Graph Theory, 87 (4). pp. 587-652. ISSN 0364-9024

Abdi, Ahmad, Feldmann, Andreas Emil, Guenin, Bertrand, K├Ânemann, Jochen and Sanita, Laura (2016) Lehman's theorem and the directed Steiner tree problem. SIAM Journal on Discrete Mathematics, 30 (1). pp. 141-153. ISSN 0895-4801

This list was generated on Sat Jun 12 18:53:22 2021 BST.